VOL. 3 · NO. 1 | June 1980
 
VIEW ALL ABSTRACTS +
Articles
Mitsuo MORIMOTO
Tokyo J. Math. 3 (1), 1-35, (June 1980) DOI: 10.3836/tjm/1270216081
No abstract available
Tosiaki KORI
Tokyo J. Math. 3 (1), 37-74, (June 1980) DOI: 10.3836/tjm/1270216082
No abstract available
Masaichi MAMIUDA
Tokyo J. Math. 3 (1), 75-97, (June 1980) DOI: 10.3836/tjm/1270216083
No abstract available
Hitoshi URYU
Tokyo J. Math. 3 (1), 99-113, (June 1980) DOI: 10.3836/tjm/1270216084
No abstract available
Masahumi YOSHINO
Tokyo J. Math. 3 (1), 115-130, (June 1980) DOI: 10.3836/tjm/1270216085
No abstract available
Kazumi TSUKADA
Tokyo J. Math. 3 (1), 131-136, (June 1980) DOI: 10.3836/tjm/1270216086
No abstract available
Kiyoko NISHIZAWA
Tokyo J. Math. 3 (1), 137-140, (June 1980) DOI: 10.3836/tjm/1270216087
No abstract available
Makoto TAKAHASHI
Tokyo J. Math. 3 (1), 141-147, (June 1980) DOI: 10.3836/tjm/1270216088
No abstract available
Katsusuke SEKIGUCHI
Tokyo J. Math. 3 (1), 149-162, (June 1980) DOI: 10.3836/tjm/1270216089
No abstract available
Makoto ISHIDA
Tokyo J. Math. 3 (1), 163-171, (June 1980) DOI: 10.3836/tjm/1270216090
No abstract available
Hideo WADA
Tokyo J. Math. 3 (1), 173-176, (June 1980) DOI: 10.3836/tjm/1270216091
No abstract available
Masao TOYOIZUMI
Tokyo J. Math. 3 (1), 177-186, (June 1980) DOI: 10.3836/tjm/1270216092
No abstract available
Minoru TANAKA
Tokyo J. Math. 3 (1), 187-189, (June 1980) DOI: 10.3836/tjm/1270216093
No abstract available
Back to Top